# SDR CA000511035

- Difficulty date: May 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON SHORT FINAL FLT SPOILER DEPLOYED UNCOMMANDED ABOUT 25 DEG UP ON THE RT WING AND APPROX 10 DEGREES UP ON THE LT WING.  SPOILER PANEL, INBOARD PCU AND O/B PCU REPLACED.
